MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL STAB12.5MMSZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL STAB12.5MMSZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the torque wrench doesn¿t turn the screwdriver shaft, hudson adapter sticks on the reamers and needs to be removed with mallet and plastic broke on 12.5 x 2.5 ps fixed bearing trial - 2 pieces.All pieces were retrieved.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Additional narrative: product complaint #
=
> (b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG INS TRL STAB12.5MMSZ2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7316958
Report Number1818910-2018-54618
Device Sequence Number120135
Product Code LXH
UDI-Device Identifier10603295238287
UDI-Public10603295238287
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/09/2018
08/09/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/13/2018
09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR